# SDR 08FDEA02625

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 73,962 hours, 23,537 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: ARK7003616
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 3 ELEV OFF ALERT 45 MINUTES INTO FLIGHT.   R&R RT MLG TRIM CYLINDER. PEFORMED GEAR RETRACTION.
